# SDR A6WA9900098

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183US
- Make and model: Bag BAE146200A
- Aircraft serial: E2043
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: SA7670006122
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EN ROUTE TO DEN FROM RAP, OBSERVED HYDRAULIC LOOKUP, FOLLOWED BY GREEN SYSTEM LOW PSI AND LOW QTY LIGHTS.  C/W ABNORMAL CHECKLIST ITEMS.  REMOVED AND REPLACED MLG RETURN LINE FROM THE LT MLG RETRACTION JACK TO THE MANIFOLD.  OPS AND LEAK CHECK GOOD.  (M)
